# SDR AT9900709

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 455.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT OUT OF LIMITS AT BS 445.3 BELOW L 19R.  CUT OUT DENT, FABRICATED AND INSTALLED REPAIR IAW TIMCO EO 99-1281 REV DATED 10/01/99.
